Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Print: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volume 79, 2020 Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v61.i4.10
pages 273-284

Numerical Analysis of a Dielectric Disk Antenna

N. Yu. Bliznyuk
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine 12, Academician Proskura St., Kharkov 61085, Ukraine
Alexander I. Nosich
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine 12, Academician Proskura St., Kharkov 61085

ABSTRACT

In this paper, we consider the problem of numerical modeling of characteristics of a dielectric disk antenna excited by a vertical electric dipole. The problem is solved by using the method of regularization combined with the Galerkin method that enables us to obtain an infinite block-type set of the Fredholm linear algebraic equations of the second kind. The following characteristics of the antenna in the far field zone are obtained for various material and electric parameters: radiation pattern, space and surface wave powers, the absorbed power, efficiency, gain and directivity.


Articles with similar content:

Numerical Simulation of 2-D Elliptic Dielectric Lens Employed for Improvement of Directivity of an Aperture Source
Telecommunications and Radio Engineering, Vol.59, 2003, issue 10-12
Artem V. Boriskin
Numerical Analysis of Lossy Circular Microstrip Antenna
Telecommunications and Radio Engineering, Vol.55, 2001, issue 8
Alexander I. Nosich, N. Yu. Bliznyuk
Microstrip Double-Periodic Grating of Continuous Curvilinear Metal Strips as a High-Impedance Surface
Telecommunications and Radio Engineering, Vol.63, 2005, issue 2-6
S. L. Prosvirnin, P. L. Mladyonov
Radiation of a Dipole Antenna on the Surface of a Partially Screened Layered Sphere: Axially Symmetric Case
Telecommunications and Radio Engineering, Vol.55, 2001, issue 4
Alexander I. Nosich, J.-P. Daniel, V.V. Radchenko, S.S. Vinogradov
THE SCHWARZ METHOD APPLICATION TO THE CALCULATION OF WAVEGUIDE PHASED ARRAYS IN THE PRESENCE OF DIELECTRIC INSERTIONS AND COATING
Telecommunications and Radio Engineering, Vol.77, 2018, issue 1
M. A. Gnatyuk, V. M. Morozov